Rashes after Entocort?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

misspriss82
Regular Member


Date Joined Mar 2008
Total Posts : 221
   Posted 9/6/2008 4:37 AM (GMT -7)   
After nearly 8 months of being on Entocort, my Dr. finally said I could taper off of it. I stopped taking it on Tuesday and all of a sudden, now I have this major rash on my chest, neck and its starting to creep up to my chin, also on my inner arm. Is this a normal side effect? what can I do? and how long is this supposed to last?! I look horrible and I can't stop itching!!! help!! :)
26 y/o, diagnosed at 25 y/o
Asacol 400mg 3 pills 3x daily
Entocort, 3 pills daily
Upset stomach daily, tired all the time (except when on Prednisone), occasional abdominal pain
Weigh loss, but scared that once I start the Entocort where will be lots of weight gain :(


beave
Veteran Member


Date Joined Mar 2007
Total Posts : 1091
   Posted 9/8/2008 12:50 PM (GMT -7)   

Did you stop taking the Entocort abruptly or did you taper down gradually over a few weeks?

If you stopped abruptly, you might consider starting back up at two pills a day (6mg/day) and taking that at least a couple weeks, then 1 pill a day (3mg/day) for at least a couple weeks.


athensgirl
Regular Member


Date Joined Apr 2007
Total Posts : 254
   Posted 9/9/2008 6:14 AM (GMT -7)   
I agree with beave, I've been on Entocort for 1 year, and  you have to taper slowly, same like pred.  If you stop it completely, your body cannot adjust easily.  Try to taper from 3 pills to 2 pills for a couple of weeks, then 1 pill for a couple of weeks.  That's the onyl way you can stop Entocort safely, without side effects.
 
Christina

vidoska
Regular Member


Date Joined Sep 2007
Total Posts : 37
   Posted 9/9/2008 12:04 PM (GMT -7)   
I had almost the same rash - neck, inner arms, chest when I was tapering Entocort. Before Entocort I was on Prednisone. I am not on steroids now and I do not have that rash (but I have anal/perianal/vulva rash worse than anything, the cause of which doctors cannot detect or cure :( I used to put some cooling cream on (chamomille,menthol) and it helped me and also cool shower and fan. Hope you will get rid of it soon.

38 years old female, Dx'd July '06, Crohn's collitis and terminal ileitis,

Used Meds: Cipro, Flagyl, Sulfasalazine, 5ASA, 5ASA Enemas, Probiotics,B12 and Iron shots, blood transfusion, Urbason 60mg, Prednisone 20mg - Irigography, X-Ray Intesinal Passage, Colonoscopy in April 06, July 06, Hospitalized - Symptoms long before diagnozed (diarrhea, weight lost, fatigue, exhaustion, pain, subfebrile temperature, joint pain, especially knees)

Current meds: probiotics, prednisone tapering 30mg, sulfasalazine 3x1g, B12 shots, folic acid, omeprazole, xanax 2x0,25mg, alternative: royal jelly, tea mixture,

No surgery so far- History of Graves-Basedow disease in 1995


Bspbtwins
Regular Member


Date Joined Jan 2008
Total Posts : 27
   Posted 9/9/2008 8:22 PM (GMT -7)   
I had to come off of the Entecort because of the rash.  THe itching was horrible. smhair   I could take benadryl and it would relieve it, but then I was all doped on benadryl.  I talked to my doctor and he took me off of it.  I did not have to taper down, like I have had to with prednisone.  I was between a rock and a hard place.  The meds were working and I didn't have to be on pred. BUT the itching was tooooo much to handle.  SO when I came off I ended up back on prednisone. shakehead
 
 
Good luck. Hope it isn't tooo bad. 
Diagnosed with CD in Jan. 2008. 
Meds Currently on: Prednisone 30mg, Azathioprine, Sulfsalazene, folic Acid, and Ambian for zzzz's.
 
I choose joy... I will invite my God to be the God of circumstance. I will refuse the temptation to be cynical... the tool of the lazy thinker. I will refuse to see people as anything less than human beings, created by God. I will refuse to see any problem as anything less than an opportunity to see God. ~Max Lucado
                          


Sealee27
New Member


Date Joined May 2012
Total Posts : 1
   Posted 5/16/2012 10:56 PM (GMT -7)   
Just started today on the medicine and have a rash. A bit freaked but waiting to see how it goes. It helps to know I'm not alone!
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 5:25 PM (GMT -7)
There are a total of 2,734,355 posts in 301,205 threads.
View Active Threads


Who's Online
This forum has 151325 registered members. Please welcome our newest member, artgal234.
356 Guest(s), 13 Registered Member(s) are currently online.  Details
Tnmproject, Jasperilla, Teamchris, Gear, Scaredy Cat, reminder, Redwing57, Huddie, ChickNorris, time2reclaim, exqualls, artgal234, snowboat


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer